Alert archive / South Dakota / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 63, NWS Aberdeen, SD

June 19, 2014Day County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 19, 2014, 5:04 AM CDT for Day County, South Dakota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 5:04 AM CDT (10:04 UTC)
Expired
Jun 19, 2014, 5:45 AM CDT
In force
41 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Day County, SD

The radar

The Aberdeen radar (KABR), 52 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 10.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1475 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1475 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1398 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WUUS53 KABR 191004
SVRABR
SDC037-191045-
/O.NEW.KABR.SV.W.0063.140619T1004Z-140619T1045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
504 AM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 545 AM CDT

* AT 501 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
  BUTLER...OR 17 MILES WEST OF WEBSTER...MOVING NORTH AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...EMERGENCY MANAGEMENT.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BRISTOL AROUND 510 AM CDT.
  ANDOVER AROUND 520 AM CDT.
  PIERPONT AROUND 530 AM CDT.

THIS WARNING INCLUDES HIGHWAY 12 BETWEEN MILE MARKERS 316 AND 337.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4519 9763 4519 9798 4559 9798 4558 9758
TIME...MOT...LOC 1005Z 182DEG 31KT 4529 9785

HAIL...<.75IN
WIND...60MPH

$$
DORN
2 follow-up statements
266 
WWUS53 KABR 191023
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
523 AM CDT THU JUN 19 2014

SDC037-191045-
/O.CON.KABR.SV.W.0063.000000T0000Z-140619T1045Z/
DAY SD-
523 AM CDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
DAY COUNTY UNTIL 545 AM CDT...

AT 521 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PIERPONT...OR
12 MILES EAST OF GROTON...MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHWESTERN DAY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4536 9761 4537 9798 4559 9798 4558 9758
TIME...MOT...LOC 1023Z 182DEG 31KT 4547 9784

HAIL...<.75IN
WIND...60MPH

$$
DORN
794 
WWUS53 KABR 191044
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
544 AM CDT THU JUN 19 2014

SDC037-191054-
/O.EXP.KABR.SV.W.0063.000000T0000Z-140619T1045Z/
DAY SD-
544 AM CDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DAY COUNTY WILL
EXPIRE AT 545 AM CDT/445 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4536 9761 4537 9798 4559 9798 4558 9758
TIME...MOT...LOC 1044Z 182DEG 31KT 4565 9783

$$
DORN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:38 AM CDT, 26 minutes earlier.

Area forecast discussion, Jun 19, 4:38 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
438 AM CDT THU JUN 19 2014

.SHORT TERM...TODAY THROUGH SATURDAY
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS WORKING INTO OUR
SOUTHERN CWA FROM THE SOUTH. CANNOT RULE OUT AN ISOLATED HAILER
OR WIND PRODUCER THIS MORNING...BUT HEAVY RAINFALL IS THE MAIN
THREAT ESPECIALLY OVER AREAS THAT HAD FLASH FLOOD ISSUES LAST
EVENING AND EARLIER THIS MORNING. THE FLOODING CONCERN IS
ESPECIALLY HIGH FOR THE FAR EASTERN CWA...WHERE THE SURFACE TROUGH
WILL BE LINGERING AND SHOWERS AND THUNDERSTORMS MAY REDEVELOP THIS
AFTERNOON ALONG THE BOUNDARY.

THE UPPER CLOSED LOW WILL SLOWLY MOVE NORTHEAST INTO CANADA OVER THE
NEXT COUPLE OF DAYS...DAMPENING HEIGHTS AND KEEPING THE NORTHERN
PLAINS IN NEARLY ZONAL FLOW. WESTERLY SURFACE WINDS SHOULD
TRANSPORT MUCH DRIER AIR INTO THE REGION THROUGH THE DAY TODAY AND
FRIDAY...ALTHOUGH CANNOT RULE OUT AFTERNOON SHOWER DEVELOPMENT AS
UPPER LEVEL ENERGY PASSES OVERHEAD. PRETTY DRY SOUNDINGS HOWEVER.
ANOTHER WEAK FRONTAL BOUNDARY IS EXPECTED TO MOVE ACROSS THE CWA
SATURDAY. THIS DOES NOT LOOK LIKE AN OVERLY IMPRESSIVE PATTERN FOR
MOISTURE RETURN...SO INSTABILITY WILL LIKELY BE LIMITED ALONG THE
FRONTAL BOUNDARY. MODELS DO TRY TO SHOW ANYWHERE FROM 500 J/KG TO
1500 J/KG OF CAPE ACROSS THE EASTERN CWA...ALONG WITH ABOUT 30 KTS
OF SHEAR...SO COULD SEE AN ISOLATED STORM OR TWO SATURDAY
AFTERNOON ACROSS THE EAST.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY
STILL APPEARS THAT THE EXTENDED ENDS UP BEING DRY FOR MUCH OF THE
PERIOD. THERE ARE A COUPLE OF COLD FRONTAL PASSAGES FORECAST
MIDWAY THROUGH AND THEN LATE IN THE PERIOD...WHICH SHOULD SIGNAL A
GRADUAL STEP DOWN IN TEMPERATURES FROM NEAR NORMAL TO PERHAPS A
FEW DEGREES BELOW NORMAL. THE PERIOD OPENS IN SOMEWHAT FAST NEARLY
ZONAL FLOW ALOFT AS UPPER LEVEL RIDGING IS SUPPRESSED EARLY ON.
EVENTUALLY UPPER LEVEL RIDGING OUT WEST WILL KICK IN...BUT UNTIL
IT DOES...THE FLOW APPEARS TO TAKE ON MORE OF A NORTHWESTERLY
TRAJECTORY...HELPING TO DRY THINGS OUT AND ALLOWING FOR THOSE COLD
FROPAS FROM THE NORTH-NORTHWEST EARLY NEXT WEEK.

&&

.AVIATION...
06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

A MIX OF MVFR/VFR CIGS ARE ACROSS THE REGION THIS EVENING.
CURRENTLY A LINE OF HEAVY RAIN AND THUNDERSTORMS ARE MOVING ACROSS
THE FAR NORTHEASTERN CWA AWAY FROM THE TAF SITES. THESE WILL EXIT
OVER THE NEXT TWO HOURS. GUSTY WINDS WILL BE THE MAIN THREAT.
ANOTHER ROUND OF RAIN WILL LIFT NORTH OUT OF NEBRASKA BUT THERE IS
SOME UNCERTAINTY AS TO JUST HOW FAR NORTH IT WILL GO. DID KEEP
SOME MVFR CIGS AT KABR/KATY AFTER 8Z JUST IN CASE. THE PRECIPITATION
CHANCES WILL END THURSDAY MORNING...WITH VFR CONDITIONS THEN
PREVAILING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
&&

SHORT TERM...SERR
LONG TERM...DORN
AVIATION...DORN

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 19, 4:12 AM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
412 AM CDT THU JUN 19 2014

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-200915-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
412 AM CDT THU JUN 19 2014 /312 AM MDT THU JUN 19 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF
THE REGION THIS MORNING AND INTO THE AFTERNOON HOURS BEFORE THE
LOW PRESSURE SYSTEM EXITS. HEAVY RAIN IS THE MAIN THREAT AND IS
ESPECIALLY A CONCERN ACROSS NORTHEAST SOUTH DAKOTA AND WEST
CENTRAL MINNESOTA...WHERE GROUNDS ARE ALREADY SATURATED. HAIL AND
STRONG WINDS ARE ALSO POSSIBLE WITH EARLY MORNING STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE SATURDAY
ALONG A WEAK FRONTAL BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

ANY EXCESSIVE RAIN REPORTS ARE APPRECIATED.

SERR

In the hours before

Local storm report, Jun 19, 12:35 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1235 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     FLASH FLOOD      SISSETON                45.66N  97.05W
06/19/2014                   ROBERTS            SD   CO-OP OBSERVER

            WATER OVER TURN LANES ON HWY 10 THROUGH SISSETON...6 IN
            OF STANDING WATER IN LOW LYING AREAS...RESTAURANT ON
            EDGE OF TOWN HAS WATER UP TO BUILDING AND PARKING LOT IS
            FLOODED...CREEK THROUGH TOWN IS NEAR ITS BANKS

&&

EVENT NUMBER ABR1400463

NWS
Local storm report, Jun 19, 1:00 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
100 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     TSTM WND GST     TIMBER LAKE             45.43N 101.07W
06/18/2014  E50 MPH          DEWEY              SD   LAW ENFORCEMENT

            NICKLE SIZE HAIL AND 50 MPH WINDS IN TIMBER LAKE

0410 AM     HAIL             5 WNW SULLY BUTTES      44.72N 100.58W
06/18/2014  E1.25 INCH       SULLY              SD   PUBLIC

0450 AM     HAIL             3 ENE SULLY BUTTES      44.72N 100.44W
06/18/2014  E1.00 INCH       SULLY              SD   PUBLIC

0555 AM     HAIL             9 NW LEBANON            45.15N  99.91W
06/18/2014  E0.88 INCH       POTTER             SD   PUBLIC

0830 AM     HAIL             22 SSE EAGLE BUTTE      44.71N 101.07W
06/18/2014  E1.00 INCH       STANLEY            SD   PUBLIC

            HAIL COVERING GROUND RANGING IN SIZE FROM PEAS TO
            QUARTERS.

0844 AM     HAIL             11 S RIDGEVIEW          44.93N 100.78W
06/18/2014  M1.00 INCH       DEWEY              SD   PUBLIC

0915 AM     HAIL             10 SSW RIDGEVIEW        44.94N 100.85W
06/18/2014  M1.00 INCH       DEWEY              SD   PUBLIC

0137 PM     TSTM WND GST     2 NW SHAMBO RANCH       45.55N 101.87W
06/18/2014  M56 MPH          CORSON             SD   MESONET

            MEASURED FROM THE ATHBOY CWOP.

0137 PM     TSTM WND GST     10 NW SHAMBO RANCH      45.64N 101.98W
06/18/2014  E56 MPH          CORSON             SD   PUBLIC

            56 PMH WIND DAVIS WEATHER. 2.60 INCHES OF RAIN

0220 PM     HAIL             9 ENE SHAMBO RANCH      45.57N 101.67W
06/18/2014  E0.70 INCH       CORSON             SD   PUBLIC

0233 PM     HAIL             15 S WATAUGA            45.71N 101.54W
06/18/2014  E1.00 INCH       CORSON             SD   PUBLIC

            MOSTLY PEA SIZE HAIL BUT A FEW UP TO QUARTER SIZE

0247 PM     HAIL             6 W KLEIN RANCH         45.67N 101.46W
06/18/2014  E1.00 INCH       CORSON             SD   PUBLIC

            SOME QUARTER SIZE HAIL BUT MOSTLY SMALLER. 1.90 RAIN.

0315 PM     FLASH FLOOD      15 S WATAUGA            45.71N 101.54W
06/18/2014                   CORSON             SD   PUBLIC

            MAN MADE DAM WASHED OUT. FLASH FLOODING AT RESIDENCE
            WITH YARD FLOODED AND RUNNING WATER POURING INTO
            BASEMENT

0341 PM     HAIL             WALKER                  45.91N 101.09W
06/18/2014  M0.70 INCH       CORSON             SD   PUBLIC

            HEAVY RAIN AND 20 TO 30 MPH WIND

0448 PM     HAIL             7 SW ARTAS              45.82N  99.91W
06/18/2014  E1.00 INCH       CAMPBELL           SD   PUBLIC

0602 PM     FUNNEL CLOUD     11 E STEPHAN            44.25N  99.23W
06/18/2014                   HAND               SD   EMERGENCY MNGR

            FUNNEL CLOUD NEAR 216TH AND 343RD

0605 PM     TORNADO          5 E STEPHAN             44.25N  99.36W
06/18/2014                   HYDE               SD   EMERGENCY MNGR

            TWO HOMES LOST ROOF FROM TORNADO. TIME APPROXIMATED.

0605 PM     TORNADO          4 E STEPHAN             44.25N  99.37W
06/18/2014                   HYDE               SD   NWS EMPLOYEE

            METAL ROOF PARTIALLY PEELED OFF ONE HOUSE. ROOF OF
            ANOTHER HOUSE COMPLETELY BLOWN OFF. SEMI OVERTURNED.
            TREES TOPPED. BARN DESTROYED. TIME APPROXIMATED.

0613 PM     TORNADO          10 E STEPHAN            44.25N  99.25W
06/18/2014                   HAND               SD   EMERGENCY MNGR

            ONE-QUARTER MILE WIDE TORNADO ON GROUND NEAR 216TH ST
            AND 346TH AVE MOVING EAST-NORTHEAST

0651 PM     TSTM WND GST     1 E GANN VALLEY         44.03N  98.97W
06/18/2014  E60 MPH          BUFFALO            SD   TRAINED SPOTTER

            DIME HAIL WITH 60 MPH WIND GUSTS.

0654 PM     TORNADO          3 E GANN VALLEY         44.03N  98.93W
06/18/2014                   BUFFALO            SD   TRAINED SPOTTER

            TORNADO ON THE GROUND

0705 PM     TSTM WND GST     10 W LONG LAKE          45.86N  99.41W
06/18/2014  M63 MPH          MCPHERSON          SD   MESONET

            PEAK WIND MEASURED AT THE SAND LAKE RAWS.

0826 PM     HEAVY RAIN       TIMBER LAKE             45.43N 101.07W
06/18/2014  M3.74 INCH       DEWEY              SD   CO-OP OBSERVER

0828 PM     HEAVY RAIN       MOBRIDGE                45.54N 100.44W
06/18/2014  M3.45 INCH       WALWORTH           SD   ASOS

0830 PM     FLASH FLOOD      1 W GRAND RIVER CASINO  45.56N 100.53W
06/18/2014                   CORSON             SD   TRAINED SPOTTER

            HWY 12 WEST OF GRAND RIVER CASINO UNDER WATER

0835 PM     FLASH FLOOD      W MOBRIDGE              45.54N 100.44W
06/18/2014                   WALWORTH           SD   DEPT OF HIGHWAYS

            HWY 12 BETWEEN MOBRIDGE AND MCLAUGHLIN CLOSED DUE TO
            WATER RUNNING OVER ROAD

0848 PM     TSTM WND GST     3 SE ASHTON             44.96N  98.45W
06/18/2014  E60 MPH          SPINK              SD   PUBLIC

            WINDS ESTIMATED OVER 60 MPH. DOOR BLOWN IN ON BARN.

0903 PM     TSTM WND GST     1 WNW MELLETTE          45.16N  98.51W
06/18/2014  M86 MPH          SPINK              SD   MESONET

0905 PM     TSTM WND GST     5 S RICHMOND LAKE REC A 45.47N  98.62W
06/18/2014  M66 MPH          BROWN              SD   MESONET

            PEAK WIND MEASURED AT THE BROWN COUNTY LANDFILL.

0913 PM     HEAVY RAIN       2 SW ROSLYN             45.48N  97.52W
06/18/2014  E2.50 INCH       DAY                SD   TRAINED SPOTTER

            ESTIMATED 2.5 INCHES OF RAIN IN ABOUT AN HOUR

0924 PM     TSTM WND GST     GROTON                  45.45N  98.10W
06/18/2014  E70 MPH          BROWN              SD   TRAINED SPOTTER

            60 TO 70 MPH WIND.

0924 PM     TSTM WND GST     ABERDEEN                45.47N  98.48W
06/18/2014  M54 MPH          BROWN              SD   ASOS

0932 PM     HEAVY RAIN       14 NE ISABEL            45.54N 101.22W
06/18/2014  M3.61 INCH       CORSON             SD   CO-OP OBSERVER

0940 PM     TSTM WND DMG     2 E BATH                45.47N  98.29W
06/18/2014                   BROWN              SD   EMERGENCY MNGR

            MULTIPLE 2 FT DIAMETER TREES DOWN 2 MILES EAST OF
            BATH...TIME ESTIMATED BASED BY RADAR

1233 AM     FLASH FLOOD      SISSETON                45.66N  97.05W
06/19/2014                   ROBERTS            SD   CO-OP OBSERVER

            WATER OVER TURN LANES ON HWY 10 THROUGH SISSETON...6 IN
            OF STANDING WATER IN LOW LYING AREAS...RESTAURANT ON
            EDGE OF TOWN HAS WATER UP TO BUILDING AND PARKING LOT IS
            FLOODED...CREEK THROUGH TOWN IS NEAR ITS BANKS

&&

EVENT NUMBER ABR1400429 ABR1400431 ABR1400434 ABR1400435 ABR1400430
ABR1400432 ABR1400433 ABR1400436 ABR1400441 ABR1400437 ABR1400439
ABR1400442 ABR1400438 ABR1400440 ABR1400443 ABR1400444 ABR1400446
ABR1400453 ABR1400445 ABR1400447 ABR1400448 ABR1400449 ABR1400450
ABR1400451 ABR1400452 ABR1400454 ABR1400455 ABR1400456 ABR1400457
ABR1400462 ABR1400458 ABR1400460 ABR1400459 ABR1400461 ABR1400463

FOWLE
Local storm report, Jun 19, 1:54 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
154 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      5 SW HERREID            45.78N 100.15W
06/18/2014                   CAMPBELL           SD   PUBLIC

            ESTIMATED 2 INCHES OF RAIN IN 30 MINUTES....WATER
            FLOODING SEVERAL OUTBUILDINGS....WATER IN BASEMENT OF
            HOUSE

&&

EVENT NUMBER ABR1400464

NWS

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:31 PM CDTSevere Thunderstorm WarningABRMcPherson44 min
Jun 18, 8:05 PM CDTFlash Flood WarningABRCampbell, Edmunds, McPherson, Walworth6 hr
Jun 18, 8:15 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson45 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningABRSpink39 min
Jun 18, 8:49 PM CDTTornado WarningABRBrown, Edmunds, McPherson41 min
Jun 18, 8:57 PM CDTSevere Thunderstorm WarningABRBrown, Spink63 min
Jun 18, 9:04 PM CDTFlash Flood WarningABRBrown, Spink6 hr
Jun 18, 9:14 PM CDTSevere Thunderstorm WarningABRClark, Day, Spink46 min
Jun 18, 9:20 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall, Spink40 min
Jun 18, 9:57 PM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall48 min
Jun 18, 11:25 PM CDTAreal Flood WarningABRCorson24 hr
Jun 18, 11:47 PM CDTFlash Flood WarningABRClark, Day, Spink10 hr
Jun 19, 12:21 AM CDTFlash Flood WarningABRDay, Marshall, Roberts9 hr
Jun 19, 1:33 AM CDTFlash Flood WarningABRGrant, Roberts6 hr
Jun 19, 3:58 AM CDTFlash Flood WarningABRDeuel12 hr
Jun 19, 4:06 AM CDTSevere Thunderstorm WarningABRClark, Day, Hamlin, Spink39 min
Jun 19, 6:03 AM CDTRiver Flood WarningABRRoberts38 hr
Jun 19, 2:41 PM CDTSevere Thunderstorm WarningABRStanley49 min
Jun 19, 3:18 PM CDTSevere Thunderstorm WarningABRDewey, Stanley, Sully42 min
Jun 19, 4:22 PM CDTRiver Flood WarningABRCorson43 hr
Jun 19, 4:54 PM CDTSevere Thunderstorm WarningABRSully36 min
Jun 19, 5:20 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Hyde, Potter, Sully40 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningABRFaulk, Hand, Potter, Spink47 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.